# SDR DALA2015100205915

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 46,452 hours, 17,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BS 540 BULKHEAD CHORD, BELOW S-22L IAW AA WC 5331-01257-04. WHEN AN OUT OF ROUND HOLE WAS FOUND.  MAINTENANCE REPAIRED IAW ERA 539454-14.
